# SDR CA090618013

- Difficulty date: May 5, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1104SD10040
- Condition: Broken
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING ROLL OUT UPON RETRACTING THE FLAPS, RECEIVED "FLAPS FAIL" (C) MESSAGE.  INVESTIGATION REVEALED THE RT NR 4 FLEX SHAFT WAS BROKEN.  THE FLEX SHAFT ASSY WAS REMOVED AND REPLACED. AS PRECAUTION OPERATOR REMOVED AND REPLACED ALL 8 ACTUATORS AND ALL FLEX SHAFTS.
